Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007, Article ID 97608, 11 pages
http://dx.doi.org/10.1155/2007/97608
Research Article

Stage-Structured Impulsive SI Model for Pest Management

1Department of Applied Mathematics, Dalian University of Technology, Dalian, Liaoning 116024, China
2School of Mathematics and Computer Science, Shanxi Normal University, Linfen, Shanxi 041004, China

Received 18 April 2007; Revised 16 July 2007; Accepted 5 November 2007

Copyright © 2007 Ruiqing Shi and Lansun Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An SI epidemic model with stage structure is investigated. In the model, impulsive biological control is taken, that is, we release infected pests to the field at a fixed time periodically. We get a sufficient condition for the global asymptotical stability of the pest-eradication periodic solution (0,0,I˜(t)), and a condition for the permanence of the system. At last, a brief discussion shows that our results will be helpful for pest management.